I had unprotected sex with my girlfriend and she took the pill(Unwanted 72) within an hour. Two days later, after taking second pill accidentally we had unprotected sex. But, in both the cases I did not ejaculate in her vagina. Now, five days got over and she did not get her periods yet. What are the chances of pregnancy?
Related Questions:I took emergency contraceptive pills few days back. I am bleeding today. Am I pregnant?
Do you have a question on Unwanted 72 or Unprotected Sex?Ask a Doctor Now
Welcome to icliniq.com.
Firstly, I would like to inform you that taking an I-pill will not cause periods. The periods will come at its own time, maybe slightly late too. Delay in periods after I-pill is a common and expected side effect.
Secondly, I would suggest you not to take more than one pill a month as one pill can cause serious hormonal changes. Also, it is best to take it only in emergency. Casual and frequent use can cause long-term problems.
For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Actually, she took Unwanted 72. Please tell me the chances of pregnancy. I am really worried.
Welcome back to icliniq.com.
Unwanted 72 and I-pill have similar effects and side effects. So, the information stands for Unwanted 72 as well. As far as getting pregnant is concerned, it is highly unlikely that she can become pregnant. But, these emergency pills have a failure rate of one to two percentage.
I suggest you stop worrying about it as anxiety can also cause delay in periods. Just wait and see for her periods. If they do not occur even after one week delay then do a pregnancy test and check.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Ask your health query to a doctor online?Ask a Doctor Now